# SDR QXEA2022082200273

- Difficulty date: August 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 28,393 hours, 30,678 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AFTER BEING CLEARED FOR TAKEOFF BUT PRIOR TO SETTING TAKEOFF POWER THE MASTER WARNING FOR THE FUSELAGE DOORS ILLUMINATED THEN WENT OFF FOR THE FWD PAX AIRSTAIRS THIS HAPPENED 4 TIMES.THE DOOR APPEARED TO BE CLOSED AND SECURE. ABORTED TAKEOFF AND RETURNED TO THE GATE. REMOVED FROM SERVICE, CLEANED MCD SENSOR OFF DEBRIS ,TIGHTEN CAN PLUG ,A ND DO OPERATIONAL CHECK OF MCD.REF Q400 AMM TASK 52-11-00-710-802.DOOR MASTER CAUTION LIGHT ON PILOT SIDE WORKS ACCORDINGLY.NO FURTHER DEFECT AT THIS TIME.A/C IS GOOD FOR SERVICE.
